Z. D. Bai and Y. Q. Yin, Necessary and Sufficient Conditions for Almost Sure Convergence of the Largest Eigenvalue of a Wigner Matrix, The Annals of Probability, vol.16, issue.4, pp.1729-1741, 1988.
DOI : 10.1214/aop/1176991594

M. L. Mehta, Random matrices, Pure and Applied Mathematics, vol.142, 2004.

L. Pastur, Eigenvalue distribution of random matrices, Random Media, pp.93-206, 2000.
DOI : 10.1090/surv/171

R. M. Range, Holomorphic functions and integral representations in several complex variables, Graduate Texts in Mathematics, vol.108, 1986.
DOI : 10.1007/978-1-4757-1918-5

F. Smithies, Integral equations, Cambridge Tracts in Mathematics and Mathematical Physics, issue.49, 1958.

C. A. Tracy and H. Widom, Level-spacing distributions and the Airy kernel, Communications in Mathematical Physics, vol.21, issue.1, pp.151-174, 1994.
DOI : 10.1007/BF02100489

F. G. Tricomi, Integral equations, 1985.

A. W. Van and . Vaart, Asymptotic statistics, volume 3 of Cambridge Series in Statistical and Probabilistic Mathematics, 1998.

E. P. Wigner, On the Distribution of the Roots of Certain Symmetric Matrices, The Annals of Mathematics, vol.67, issue.2, pp.325-327, 1958.
DOI : 10.2307/1970008